# SDR SWAA2017101717166

- Difficulty date: October 3, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 40,410 hours, 23,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 286-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR THRESHOLD AREA,  CREASE BEAM CORRODED BETWEEN BS 286 TO 328, RBL 57.5.  R & R THE CREASE BEAM IAW SRM AND DWG.
